# SDR MWEA96094

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Damaged
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR BEAM AT STA 408 HAS DAMAGE ON LOWER FLANGE FROM FWD CARGO DOOR CONTACT.  INSTALLED DOUBLER REPAIR IAW SRM 53-05 FIG 86.
